PAULA G. JONES, M.D.; SUE A. BEIER-HANRATTY, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We write to report an unusual case of severe neurologic and renal toxicity associated with acyclovir therapy.
A 63-year-old man was admitted in March 1986 for treatment of disseminated cutaneous herpes zoster. Five days before admission, he developed herpetic skin lesions over the distribution of the ophthalmic branch of the trigeminal nerve. On admission, he had scattered, vesicular, herpetiform skin lesions on his back, abdomen, left hip and both sides of the neck. He had been hospitalized 2 weeks previously for repair of an abdominal aortic aneurysm, from which he had recovered uneventfully. He also had a
JONES PG, BEIER-HANRATTY SA. Acyclovir: Neurologic and Renal Toxicity. Ann Intern Med. 1986;104:892. doi: https://doi.org/10.7326/0003-4819-104-6-892_2
Download citation file:
Published: Ann Intern Med. 1986;104(6):892.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use